... damaged her eyes because of quinine poisoning.Debsx
This is a question that would be best answered by a lawyer. You might try getting in touch with a lawyer who specializes in going after drug companies. A lot of them advertise on TV about their services. You could explain what has happened to your mother and they can tell you whether or not you have a case. I'm very sorry to hear that your mother has had such a devastating result of taking a medicine! It is very difficult to have problems with your sight. Good Luck to you both!
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2013 • 1 answer
Posted 16 Jan 2014 • 1 answer
Posted 1 Dec 2014 • 1 answer
My husband has diabetic retinopathy and had his 3rd bleed in February. They have talked vitrectomy.?
Posted 1 Apr 2017 • 0 answers
Posted 13 Jul 2017 • 0 answers